# SDR UIEA2020123102636

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,250 hours, 16,989 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CARGO A/C TEMP.  PERFORM OPERATION CHECK OF FWD CARGO AIR CONDITIONING SYSTEM NORMAL, REF AMM 21-28-00.  NO FAULTS NOTED.  PLEASE CONTINUE TO MONITOR.
